# SDR 2004UALA00751

- Difficulty date: July 26, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N196UA
- Make and model: Boeing 747422
- Aircraft serial: 28715
- Aircraft time: 29,114 hours, 3,700 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS LEFT SIDE SEAT MOUNTED EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY ASSY.
